# SDR AALA202206246532

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 33,121 hours, 13,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR - CHECK DOOR PRESSURE INDICATION ON CIDS PANEL. SERVICED 2L DOOR ASSIST BOTTLE PER AMM 52-10-00.
